# SDR R61A201512120958

- Difficulty date: December 12, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SEAT TRACK AT  +10.748 AT FRAME 84 IS CORRODED.  MAINTENANCE PERFORMED PERMANENT REPAIR, REF ETD 2015-170-111552, ETD 2014-170-061394, SRM 53-00-10.
